Discussions By Condition: Medical Stories

5 yr. old boy- Medical Mystery- Please Help!

Posted In: Medical Stories 0 Replies
  • Posted By: L2LAgain
  • January 17, 2009
  • 03:56 AM

This is my little Alexander, age 6. Hx of GERD. G-tube. After feeding either through g-tube or by mouth, he experiences extreme pain in his stomach whether it is touched or not and his stomach becomes distened, sometimes throwing up, shortly after the pain he then becomes extremely dizzy and altered until he falls asleep. While altered he experiences less pain, in fact he says his stomach only hurts when touched. After becomming altered he falls asleep and when he wakes up he appears normal.

Here is a link to view a video of him with Altered Mental Status

YouTube - What's wrong with my little Alexander?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?